# SDR RU3A0912

- Difficulty date: August 19, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 12,130 hours, 6,718 cycles
- Engine: Pwa PT6A60A
- Engine time: 3,066 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG34720F
- Part serial: B7170
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 10,221 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT INSPECTION OF KNQX PAR, LEFT FUEL PRESSURE LOW ANNUNCIATOR ILLUMINATED IN FLIGHT.  BOLD FACE IMMEDIATE ACTION ITEMS COMPLETED.  FUEL PRESSURE LIGHT EXTINGUISHED UPON ACTUATION OF LEFT STANDBY BOOST PUMP.  ACTION ITEMS BACKED UP WITH USE OF "FUEL PRESSURE LOW" EMERGENCY CHECKLIST.  LANDING WAS UNEVENTFUL.
